Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 52–52 | Cite as

Aspirin/warfarin

Intracranial haemorrhage, haematomas and arachnoiditis: case report
Case report
  • 5 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 42-year-old woman developed intracranial haemorrhage, intracranial haematoma, lumbar subdural haematoma and arachnoiditis during anticoagulation therapy with warfarin and aspirin [dosages, routes and times to reactions onsets not stated].

The woman, who had a history of atrial fibrillation and mechanical valve dissection was on warfarin and aspirin anticoagulation. She presented to the emergency department (ED) due to severe vaginal pain, which started 4 days prior to the presentation. Initial laboratory results and urinalysis showed haemoglobin of 6.7 g/dL (anaemia). Although, she was compliant with her warfarin doses, her INR was sub-therapeutic at 1.2.

The woman was admitted to the hospital and received blood transfusions. Her haemoglobin increased to 8.7 g/dL....

Reference

  1. Weiner LA, et al. Spontaneous Intracranial and Lumbar Subdural Hematoma Presenting as Vaginal Pain. Journal of Emergency Medicine 56: e43-e46, No. 4, Apr 2019. Available from: URL: http://doi.org/10.1016/j.jemermed.2018.12.032 -USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations